Un théorème du support pour la fibration de Hitchin  [ A support theorem for the Hitchin fibration ]
Annales de l'Institut Fourier, Volume 66 (2016) no. 2, p. 711-727

The main tool in Ngô Bao Châu’s proof of the Langlands-Shelstad fundamental lemma is a support theorem on the relative cohomology of the elliptic part of the Hitchin fibration. In the case of GL(n) and a divisor of degree >2g-2, the theorem states that this relative cohomology is completely determined by its restriction to any open dense subset of the base of the Hitchin fibration. In this article, we prove that the theorem is true in this particular case for the whole Hitchin fibration, including the global nilpotent cone.

L’outil principal dans la démonstration par Ngô Bao Châu du lemme fondamental de Langlands-Shelstad est un théorème sur le support de la cohomologie relative de la partie elliptique de la fibration de Hitchin. Dans le cas particulier de GL(n) et d’un diviseur de degré >2g-2, le théorème dit que cette cohomologie relative est complètement déterminée par sa restriction à n’importe quel ouvert non vide de la base de la fibration de Hitchin. Nous présentons ici, dans ce cas particulier, une extension du théorème de Ngô Bao Châu à toute la fibration de Hitchin, y compris le cône global nilpotent.

Received : 2015-02-09
Revised : 2015-06-27
Accepted : 2015-09-10
Published online : 2016-02-17
DOI : https://doi.org/10.5802/aif.3023
Classification:  14F20,  14D20,  14D24
Keywords: Hitchin fibration, perverse sheaves, decomposition theorem, relative cohomology
@article{AIF_2016__66_2_711_0,
     author = {Chaudouard, Pierre-Henri and Laumon, G\'erard},
     title = {Un th\'eor\`eme du support pour la fibration de Hitchin},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {66},
     number = {2},
     year = {2016},
     pages = {711-727},
     doi = {10.5802/aif.3023},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2016__66_2_711_0}
}
Chaudouard, Pierre-Henri; Laumon, Gérard. Un théorème du support pour la fibration de Hitchin. Annales de l'Institut Fourier, Volume 66 (2016) no. 2, pp. 711-727. doi : 10.5802/aif.3023. http://www.numdam.org/item/AIF_2016__66_2_711_0/

[1] Altman, Allen B.; Kleiman, Steven L. Compactifying the Picard scheme, Adv. in Math., Tome 35 (1980) no. 1, pp. 50-112 | Article

[2] Beauville, Arnaud; Narasimhan, M. S.; Ramanan, S. Spectral curves and the generalised theta divisor, J. Reine Angew. Math., Tome 398 (1989), pp. 169-179 | Article

[3] Beĭlinson, A. A.; Bernstein, J.; Deligne, P. Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981), Soc. Math. France, Paris (Astérisque) Tome 100 (1982), pp. 5-171

[4] Bosch, Siegfried; Lütkebohmert, Werner; Raynaud, Michel Néron models, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Tome 21 (1990), x+325 pages | Article

[5] Chaudouard, Pierre-Henri Sur la contribution unipotente dans la formule des traces d’Arthur pour les groupes généraux linéaires (http://arxiv.org/abs/1411.3005 )

[6] Chaudouard, Pierre-Henri; Laumon, Gérard Le lemme fondamental pondéré. II. Énoncés cohomologiques, Ann. of Math. (2), Tome 176 (2012) no. 3, pp. 1647-1781 | Article

[7] Diaz, Steven; Harris, Joe Ideals associated to deformations of singular plane curves, Trans. Amer. Math. Soc., Tome 309 (1988) no. 2, pp. 433-468 | Article

[8] Esteves, Eduardo Compactifying the relative Jacobian over families of reduced curves, Trans. Amer. Math. Soc., Tome 353 (2001) no. 8, p. 3045-3095 (electronic) | Article

[9] García-Prada, Oscar; Heinloth, Jochen; Schmitt, Alexander On the motives of moduli of chains and Higgs bundles, J. Eur. Math. Soc. (JEMS), Tome 16 (2014) no. 12, pp. 2617-2668 | Article

[10] Heinloth, Jochen The intersection form on moduli spaces of twisted PGL n -Higgs bundles vanishes (http://arxiv.org/abs/1412.2232 )

[11] Hitchin, Nigel Stable bundles and integrable systems, Duke Math. J., Tome 54 (1987) no. 1, pp. 91-114 | Article

[12] Loeser, François Déformations de courbes planes (d’après Severi et Harris), Astérisque (1987) no. 152-153, p. 4, 187-205 (1988) (Séminaire Bourbaki, Vol. 1986/87)

[13] Mozgovoy, Sergey; Schiffmann, Olivier Counting Higgs bundles (http://arxiv.org/abs/1411.2101 )

[14] Ngô, Bao Châu Le lemme fondamental pour les algèbres de Lie, Publ. Math. Inst. Hautes Études Sci. (2010) no. 111, pp. 1-169 | Article

[15] Nitsure, Nitin Moduli space of semistable pairs on a curve, Proc. London Math. Soc. (3), Tome 62 (1991) no. 2, pp. 275-300 | Article

[16] Schaub, Daniel Courbes spectrales et compactifications de jacobiennes, Math. Z., Tome 227 (1998) no. 2, pp. 295-312 | Article

[17] Schiffmann, Olivier Indecomposable vector bundles and stable Higgs bundles over smooth projective curves (http://arxiv.org/abs/1406.3839 )